# SDR AWXA200301302

- Difficulty date: October 25, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 38,857 hours, 26,428 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 13 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 13 LT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED WIRE SPLICES FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 13 LT, OPERATIONAL CHECK WAS GOOD.
